# SDR CALA2020011900193

- Difficulty date: January 17, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 35,835 hours, 12,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15ABC EMER.  PATHWAY EXIT LIGHT LENS MISSING. REPLACED LIGHT ASSY REF AMM 33-51-11-960-802 OPS CHECKED OK. ACP IDT INSP OF REPLACING EPL AT SEAT 15ABC REF GMM 09-10-05 AND AMM 33-51-11. OPS CHK GOOD.
